Quantum affine reflection algebras of type d_n^(1) and reflection matrices

Delius, G.W. and George, A. (2002) Quantum affine reflection algebras of type d_n^(1) and reflection matrices. Letters in Mathematical Physics, 62 (3). pp. 211-217. ISSN 1573-0530

Abstract

Metadata

Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 09 Feb 2009 12:06
Last Modified: 09 Feb 2009 12:06
Published Version: http://dx.doi.org/10.1023/A:1022259710600
Status: Published
Publisher: Springer Netherlands
Identification Number: 10.1023/A:1022259710600

Share / Export

Statistics